# SDR DALA2020021071063

- Difficulty date: February 7, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 19,838 hours, 7,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3822 1R DOOR GIRT BAR HARD TO OPERATE . CORRECTIVE ACTION: CLEANED AND ADJUSTED 1R GIRT BAR PER B737 AMM 52-66 OP CHECK NORMAL OK FOR SVC (3875262).
